I am having memory loss, decreased concentration and decreased coordination with my meds. I have been trying to wean off of clonazepam but leg cramps get bad with even a mild decrease in dose.
Please please please do not try to wean yourself off of Klonopin without the supervision of a physician. I take Klonopin for epilepsy, and my Neurologist tried to wean me off, and he prescribed the titration over the course of two months. Half way through the titration I had my worst Grand Mal ever (the whole works: foaming at the mouth, incontinence... three rescue squads, two fire trucks and one policeman responded to the call). My doc put me on my full dose immediately and never looked back. Hope it helps...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2011 • 2 answers
Posted 24 Sep 2014 • 2 answers
Posted 9 Feb 2015 • 4 answers
Posted 23 Feb 2015 • 3 answers
Posted 4 Jun 2016 • 1 answer